# SDR 2006UALA01443

- Difficulty date: July 22, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 34,444 hours, 12,114 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT DUE TO FAILURE OF BOTH PACKS.
